What does an abnormal reddish-brown discharge a week before periods indicate ?
I had a brownish/reddish discharge a week before my period was due. It lasted two days, in the first day it was barely noticeable but the next i did had to use a tampon. Then its back to just a little bit.. what can that be?
welcome to healthcaremagic forum
what you have described was premenstrual bleeding.if it last only for one cycle then no need for further investigation othervise first you have to examined by a gynecologist for local examination to look for any cervical polyp,cervicitis,cervical erosion.if not then do an trans vaginal scan to r/o fibroid,endometrial thickness,ovarian cyst.if not do thyroid function test,if that also normal then it will be purly hormonal imbalance this will be classified under DUB(dysfunctional uterine bleeding).this can be corrected using progesterone and oestrogen as ocp(oral contraceptive pills) for 6 months
hope that it will help you
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi I am 39 old. I am having problems with my period it is not in tin time ,late or early lasts for 11 days. And after one week or less I start again with a dark brown discharge first then spotting then normal bleeding .No pain ,but the discharge is all the time after or before. I did a blood work with my OB doctor for the blood account , thyroid, pregnancy . All came normal . I am still doing the same . Please help me , Thank you .
Hello, I am very confused and just looking for some guidance. In February my period was a week late. I was supposed to start the 21st of February, my husband and I had intercourse that day and I started to bleed but the bleeding stopped after about an hour so I waited and it returned on the 28th of February. It went on like a normal period. Then on 12 March I had light brown spotting with discharge. I have never had this happen before. Since then I feel very bloated, there are pains in my lower stomach particularly on my left side. I feel nauseous at times. I also get lightheaded even when I am just sitting down. When I wipe there seems to be a lot of discharge. Because of the irregular period I am not sure when I ovulated and I did have unprotected sex throughout this entire time. I am not sure if I should take a pregnancy test now because it could be a false negative. Given all this information would you say it sounds like I am pregnant?
Hello, okay so I had my period two weeks ago and went off the pill in the last 3 days I have has large amounts or brown discharge with period pain cramps but no period. Today I got my period wich is 2 weeks early and I m really confused as to what I should do.. Is this normal?
Have complex hyperplasia without atypia, went through with one course of very low dose hormorne after first biopsy. Second biopsy had same result. Im 53.. and have not had a period for 2 years. My fsh level taken last month was 80. Dr. recommend hysterectomy or another high dose round of hormones. Don t feel comfortable with hysterectomy right now. No history of cancer in my family and no history of any female issues. Do you think I should try one more course of therapy? Filled prescription for megestrol 40mg for 3 months, but have not started them. Not sure which way to go?? What side effects will I experience with the megestrol? Would I have to have estrogen after the hysterectomy?
I am healthy average weight and I am on bio-identical homones and a low dose of thyroid med. befor bed I take prohesterone to sleep. But all thru the night I experience bouts of high body temperature-not flashes, just a slow steady constand heat that causes my entire body to sweat. Do you think the thyroid dose might be to high or can a person have to much progesterone?
Hello. My name is Ms. Eleanor. I have a question about certain affects I am having after having taken Cipro, Progesterone and Doxyclone. I took the Cipro for 3 days only because I didn t like the feelings it was giving me, but I continued with the rest of my prescription for 10 days. The thing is I am into day 15 and I am feeling horrible. Tingling in my fingers and toes, headache, nausea, upset stomach, extreme fatigue, anxiety, muscle twitch and now that I went online and read all of the horror stories about Cipro (fluroide toxic), I am scared to Death I am about to be afflicted by a death diagnosis. Please help me.
I just received bioidentical hormone cream from a compound pharmacy, per Dr. For minor menopause symptoms. The ingredients are estradiol 2 and progesterone 200. It s a pump bottle and to be applied to inner thigh (2pumps). My question is how safe is this to do?